# SDR SIMA20170103002

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 38,416 hours, 34,380 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LG AIR/GND FAIL EICAS MESSAGE AFTER LOWING LANDING GEAR. INSPECTED AND CLEANED LANDING GEAR PROX SENSORS. RESET LGEU ALL MESSAGES CLEARED REF AMM 32-32-01
